# SDR SWIA200820535

- Difficulty date: November 29, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 14,700 hours, 12,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6704 - EMERGENCY LIGHTS INOP IN AFT CABIN.  REPLACED NR 4 INVERTER.
